Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 112, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 14, 2010, 9:25 PM EDT for Decatur County, Indiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 9:25 PM EDT (01:25 UTC)
- Expired
- Jun 14, 2010, 9:43 PM EDT
- In force
- 18 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Decatur County, IN
The radar
The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1187 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS53 KIND 150125
SVRIND
INC031-150200-
/O.NEW.KIND.SV.W.0112.100615T0125Z-100615T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
925 PM EDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN CENTRAL INDIANA...
* UNTIL 1000 PM EDT
* AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
GREENSBURG...OR 18 MILES WEST OF BATESVILLE...AND MOVING EAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENSBURG AROUND 935 PM EDT...
MILLHOUSEN AND SANDUSKY AROUND 940 PM EDT...
NEWPOINT AND CLARKSBURG AROUND 955 PM EDT...
LAKE SANTEE AROUND 1000 PM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 127 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3926 8532 3920 8543 3919 8566 3932 8567
3934 8566 3935 8564 3942 8564 3944 8539
3944 8530 3927 8530
TIME...MOT...LOC 0125Z 262DEG 20KT 3930 8555
WIND...HAIL 60MPH <.75IN
$$
JH2 follow-up statements
955
WWUS53 KIND 150135
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 PM EDT MON JUN 14 2010
INC031-150200-
/O.CON.KIND.SV.W.0112.000000T0000Z-100615T0200Z/
DECATUR-
935 PM EDT MON JUN 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DECATUR COUNTY UNTIL 1000 PM EDT...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF GREENSBURG...
MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3926 8532 3920 8543 3928 8545 3942 8556
3944 8539 3944 8530 3927 8530
TIME...MOT...LOC 0132Z 262DEG 20KT 3930 8550
WIND...HAIL 60MPH <.75IN
$$
JK660
WWUS53 KIND 150143
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT MON JUN 14 2010
INC031-150154-
/O.CAN.KIND.SV.W.0112.000000T0000Z-100615T0200Z/
DECATUR-
943 PM EDT MON JUN 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DECATUR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3926 8532 3920 8543 3928 8545 3942 8556
3944 8539 3944 8530 3927 8530
TIME...MOT...LOC 0144Z 262DEG 20KT 3931 8541
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:05 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 14, 7:05 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT MON JUN 14 2010 .UPDATE... THE NEAR TERM AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... HAVE UPPED POPS TO CATEGORICAL EARLY IN THE EVENING ACROSS THE AREA WITH A POTENT LINE OF STRONG TO SEVERE THUNDERSTORMS SWEEPING ACROSS THE AREA. WILL ALSO MENTION DAMAGING WINDS EARLY...AND HEAVY RAIN THROUGHOUT THE NIGHT. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... GFS AND NAM SUGGEST ANOTHER SHORTWAVE WILL PUSH ACROSS CENTRAL INDIANA TUESDAY IN THE SOUTHWEST FLOW ALOFT. AGAIN THE VERY WARM AND VERY HUMID AIR MASS WILL REMAIN IN PLACE AS CAPE ON TUESDAY AFTERNOON AND EVENING SOARS INTO THE 2K-3K RANGE. ACCOMPANIED WITH LI/S OF -6 TO -7 CAN SEE NO REASON WHY ANOTHER ROUND OF PERSISTENCE TYPE THUNDERSTORMS WILL NOT OCCUR. AGAIN...PWATS REMAINS VERY HIGH NEAR 2 INCHES...THUS ANY STRONG STORMS MAY PRODUCE VERY HEAVY RAINS. WILL TRY TO ADD SOME TIMING TO THE CONVECTION AGAIN FOR TUESDAY...FOCUSING CHANCES DURING THE AFTERNOON AND EVENING HOURS. AGAIN WITH A VARIABLE CLOUDY SKY ON TUESDAY...HIGH TEMPERATURES SHOULD EASILY REACH THEIR PERSISTENT LEVELS IN THE UPPER 80S. MAVMOS HANDLES THIS WELL AND WILL STICK CLOSE. COLD FRONT FINALLY CROSSES THE AREA ON TUESDAY NIGHT AND WILL KEEP LIKELY RAIN CHANCES THROUGH THE NIGHT AS SOME COOLER AND DRIER AIR BEGINS TO WORK ITS WAY IN. FORECAST SOUNDINGS REMAIN VERY SATURATED DURING THE EARLY EVENING ON TUESDAY. THUS WILL CONTINUE TO RUN WITH LIKELY POPS...BUT ATTEMPT TO TAPER THINGS OFF FROM WEST TO EAST DURING THE OVERNIGHT HOURS. AGAIN WILL STICK CLOSE TO THE MAVMOS FOR LOW TEMPERATURES ON TUESDAY NIGHT. && .LONG TERM.../WEDNESDAY THROUGH MONDAY/. COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS. HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER INTO THE STATE AS THE DAY PROGRESSES. ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM CONDITIONS ON THURSDAY AND FRIDAY. A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE REINSTATED. MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE TO START THE NEXT WORKWEEK. && .AVIATION.../DISCUSSION FOR THE 15/00Z TAFS/ TIMED LINE OF STRONG TO SEVERE THUNDER BEST AS POSSIBLE THROUGH THE SITES. SHOULD BE IMPACTING IND/BMG NEAR THE START OF THE PERIOD...BUT ADDITIONAL DEVELOPMENT REMAINS POSSIBLE OVERNIGHT...AND A CB MENTION IS CONTINUED THROUGHOUT THE PERIOD. EXTREMELY WARM AND HUMID AIRMASS CONTINUES ACROSS THE AREA...AND HAVE LEANED HEAVILY ON PERSISTENCE TONIGHT...WITH PERIODS OF IFR CEILINGS AND MVFR/HIGH END IFR FOG. YET ANOTHER DAY TOMORROW W/ THUNDERSTORMS EXPECTED...AND A VCTS/CB MENTION WILL COVER IT FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039- 043>049-051>057-060>065-067>072. && SYNOPSIS...TDUD/RYAN NEAR TERM...NIELD SHORT TERM...PUMA LONG TERM....JP AVIATION...NIELD
Hazardous weather outlook, Jun 14, 5:55 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 555 PM EDT MON JUN 14 2010 INZ021-028>031-035>049-051>057-060>065-067>072-152200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 555 PM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT. FLASH FLOODING WILL ALSO BE A THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF CENTRAL INDIANA THROUGH TOMORROW NIGHT. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY AND AGAIN LATE FRIDAY NIGHT INTO SATURDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH TUESDAY NIGHT. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AT TIMES THROUGH TUESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Jun 14, 8:38 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
838 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST SEYMOUR 38.96N 85.89W
06/14/2010 E50 MPH JACKSON IN TRAINED SPOTTER
HEAVY RAIN ALSO. WINDS POSSIBLY HIGHER.
&&
HEROLDLocal storm report, Jun 14, 8:40 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST FREETOWN 38.97N 86.13W
06/14/2010 E50 MPH JACKSON IN PUBLIC
&&
HEROLDLocal storm report, Jun 14, 8:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 3 S ELLETTSVILLE 39.19N 86.62W
06/14/2010 MONROE IN AMATEUR RADIO
TWO LARGE TREES DOWNED.
&&
JKWIATKOLocal storm report, Jun 14, 9:08 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLOOD SEYMOUR 38.96N 85.89W
06/14/2010 JACKSON IN AMATEUR RADIO
TWO FEET OF WATER AT 4TH AND JACKSON.
0902 PM FLOOD SEYMOUR 38.96N 85.89W
06/14/2010 JACKSON IN AMATEUR RADIO
ONE FOOT OF WATER ON THIRD STREET.
&&
JKWIATKOLocal storm report, Jun 14, 9:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG BLOOMINGTON 39.17N 86.52W
06/14/2010 MONROE IN AMATEUR RADIO
TREES DOWN WITH DIAMETERS UP TO 10 INCHES. LOCATED AT
MORRIS PIKE.
&&
HEROLDLocal storm report, Jun 14, 9:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST MCCORDSVILLE 39.91N 85.93W
06/14/2010 M63 MPH HANCOCK IN AMATEUR RADIO
LOCATED AT 600 NORTH AND 700 WEST
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Tornado Warning | IND | Brown, Monroe | 30 min |
| Jun 14, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Marion | 48 min |
| Jun 14, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 32 min |
| Jun 14, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 33 min |
| Jun 14, 8:32 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 43 min |
| Jun 14, 8:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more | 6 hr |
| Jun 14, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 37 min |
| Jun 14, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 33 min |
| Jun 14, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 32 min |
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush | 28 min |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Madison | 26 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Marion | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 48 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 2:57 PM EDT | Special Weather Statement | IND | Vigo | 48 min |
| Jun 15, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 47 min |
| Jun 15, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 38 min |
| Jun 15, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
| Jun 15, 5:21 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 24 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 37 min |
| Jun 15, 5:43 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 32 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 59 min |
| Jun 15, 5:48 PM EDT | Flash Flood Warning | IND | Clay, Daviess, Greene, Knox, Parke, Sullivan and 2 more | 6 hr |
| Jun 15, 5:53 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 37 min |
| Jun 15, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Parke, Sullivan, Vermillion, Vigo | 50 min |
| Jun 15, 6:10 PM EDT | Tornado Warning | IND | Greene, Monroe | 35 min |
| Jun 15, 6:14 PM EDT | Tornado Warning | IND | Brown, Jackson, Monroe | 46 min |
| Jun 15, 6:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Vigo | 50 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 46 min |
| Jun 15, 6:32 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Lawrence, Martin, Monroe and 3 more | 6 hr |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 15, 6:50 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 40 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Martin, Monroe | 52 min |
| Jun 15, 7:04 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Hendricks, Jackson, Johnson, Lawrence and 3 more | 6 hr |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Johnson, Marion, Shelby | 61 min |
| Jun 15, 7:15 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 15, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence | 41 min |
| Jun 15, 7:41 PM EDT | Flash Flood Warning | IND | Decatur, Hancock, Jennings, Rush, Shelby | 6 hr |
| Jun 15, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Shelby | 40 min |
| Jun 15, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Decatur, Delaware, Hamilton, Hancock, Henry and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.